# SDR DLL10952629

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES IN LT WING FOR RETRACT ACTUATOR ATTACH HOLES NR 1, 2, 3, 4, 5, AND 6 ARE CORRODED, FOUND AT HMV.  REAMED HOLES TO .718 TO REMOVE CORROSION PER SRM 57-14-00.  REMOVAL OK, HEFC OK.  OXIDE BLASTED AREA, ROTO-PEENED AREA, CAD PLATED AREA PER PS 900-3-9 NR 4 PRIMED AND PAINTED.
